# SDR DALA13044173760

- Difficulty date: September 11, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 39,642 hours, 14,652 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SHEAR TIE DAMAGE.  MX TRIMMED LOCATED AND DRILLED NEW SHEAR TIE AS REQUIRED.  INSTALLED NEW SHEAR TIE IAW SRM 51-40-02.
